# SDR CA081105009

- Difficulty date: November 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL270, THE PILOT NOTICED A POWER ROLL BACK ON NR 2 ENGINE.  HE IMMEDIATELY DIVERTED THE ACFT TO AN ALTERNATE AIRPORT.  THE ENGINE THEN FLAMED OUT AND THE PILOT MADE A SINGLE ENGINE LANDING.  THE FUEL CONTROL WAS REPLACED AND THE ACFT RELEASED TO SERVICE.  MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
